MAUDE Adverse Event Report: ARTHREX, INC. BICEPS BUTTON; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. BICEPS BUTTON; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number BICEPS BUTTON
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on 07/11/2022 by a facility representative via phone that an ar-7234 fiberloop, ar-2261 biceps button ar-2262 button inserter and ar-2263 drill were involved in a distal biceps repair, the patient suffered a continuing nerve issue after the surgery.Revision surgery (b)(6) 2022 to remove button and put in anchor.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
BICEPS BUTTON
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15137725
Report Number1220246-2022-05312
Device Sequence Number15277798
Product Code MBI
UDI-Device Identifier00888867026483
UDI-Public00888867026483
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K123341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBICEPS BUTTON
Device Catalogue NumberAR-2261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown